# SDR TWAA0105910

- Difficulty date: March 29, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 55,078 hours, 78,621 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND DENT IN FUSELAGE FROM STA 229 TO 234, BETWEEN LONGERON 24L AND 25L.  DENT WAS 5 INCHES BY 1.750 BY 0.020 DEEP.  REPAIRED DENT IN FUSELAGE PER SRM 53-04, PAGE 37 FIG 12B.
